Format

Send to

Choose Destination
J Hepatol. 1994 Jul;21(1):115-7.

Terbinafine-associated hepatic injury.

Author information

1
Department of Internal Medicine and Dermatology, Bronovo Hospital, The Hague, The Netherlands.

Abstract

We describe two cases of terbinafine-associated hepatic injury, in which a mixed cholestatic-hepatocellular type of hepatitis was present. In both cases extrahepatic cholestasis and viral hepatitis were excluded and involvement of other drugs was unlikely. In the first patient all abnormalities have disappeared, but in the second patient alkaline phosphatase, aminotransferase and gamma-glutamyl transferase levels have remained elevated (follow up 3 months after cessation of treatment with terbinafine). Most likely, the terbinafine-associated hepatic injury in these patients was caused by an idiosyncratic rather than a direct hepatotoxic reaction.

PMID:
7963410
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center